HARMONIC UNIVALENT FUNCTIONS WITH VARYING ARGUMENTS DEFINED BY USING SALAGEAN INTEGRAL OPERATOR

Authors

  • R. El-Ashwah Department of Mathematics, Faculty of Science, University of Damietta, New Damietta 34517, Egypt
  • M. Aouf Department of Mathematics, Faculty of Science, University of Mansoura, Mansoura 33516, Egypt
  • A. Hassan Department of Mathematics, Faculty of Science, University of Zagazig, Zagazig 44519, Egypt

Abstract

In this paper we define and investigate a new class of harmonic functions defined by using Salagean integral operator with varying arguments. We obtain coefficient inequalities, extreme points and distortion bounds.

Downloads

Published

2013-08-10

How to Cite

El-Ashwah, R., Aouf, M., & Hassan, A. (2013). HARMONIC UNIVALENT FUNCTIONS WITH VARYING ARGUMENTS DEFINED BY USING SALAGEAN INTEGRAL OPERATOR. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 5(2), 37-44. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/206

Issue

Section

Research Article